MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2779
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date was not provided at the time of reporting.The first date of the month of the aware date was selected.Initial reporter facility name (b)(6).Initial reporter address (b)(6).
 
Event or Problem Description
It was reported that product package was compromised.A pt2 light support 185cm straight, 1-pack guidewire was unpacked.However, it was noted that the seal was broken.The device never entered into the patient's body.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: date of event: event date was not provided at the time of reporting.The first date of the month of the aware date was selected.(b)(6).Device evaluated by mfr.: a pt2 light support was returned with its original unopened pouch, no damages were observed.The returned device matches with upn and lot provided by the customer.The original cardboard box was not returned.Customer attached a picture showing the original box of the device with the seal tab opened.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12204359
Report Number2134265-2021-09343
Device Sequence Number4227301
Product Code DQX
UDI-Device Identifier08714729471103
UDI-Public08714729471103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2022
Device Model Number2779
Device Catalogue Number2779
Device Lot Number0026424922
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2021
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1